# SDR FDEA201406231521

- Difficulty date: June 23, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N312FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48300
- Aircraft time: 62,417 hours, 20,326 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND,  FOUND LT WING OTBD SLAT CUT OUT PANEL FWD LT CORNER, NR 5 SLAT CUT OUT PANEL CRACKED.  PERFORMED HFEC INSPECTION IAW NDT SPM 06-10-01 &  VERIFIED CRACK FROM EDGE TO RIVET HOLE.   REMOVED CRACK IN SKIN IAW SRM.  FABRICATED DOUBLER & FILLER IAW SRM.  PERFORMED HFEC OF THE CUT OUT AREA IAW NDT SPM  93K0393 PART 6, NO CRACKS NOTED.  TREATED & PRIMED FILLER & DOUBLER IAW SRM.   INSTALLED FILLER & DOUBLER, SEALED & PAINTED IAW SRM.
